MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 CORE UNIT; CLINICAL CHEMISTRY ANALYZER
Model Number COBAS 8000 CORE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer stated that they received questionable results for two patient samples tested for alb2 albumin gen.2 on a cobas 8000 core unit.Of the two samples, one had an erroneous alb2 result.The erroneous result was not reported outside of the laboratory.The sample initially resulted with an alb2 value of 99.2 g/l, which repeated as 53.3 g/l.No adverse events were alleged to have occurred with the patient.The alb2 reagent lot number was 291850, with an expiration date of 30-jan-2019.The analyzer washing station was not flushing and this was resolved.

Brand Name
COBAS 8000 CORE UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7767396
Report Number1823260-2018-02670
Device Sequence Number186390
Product Code JJE
UDI-Device Identifier04015630924820
UDI-Public04015630924820
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOBAS 8000 CORE
Device Catalogue Number05641446001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1